# SDR ASAA2020010631768

- Difficulty date: January 2, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,964 hours, 14,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON A RECALL. GROUNDED - YES. C/W B737-800 FIM 21-53 TASK 821, AFTER BITE TEST NO FAULTS FOUND, A/C OK FOR CONT SERVICE.
